# SDR 9612059910

- Difficulty date: June 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N960N
- Make and model: Doug DC-9-31
- Aircraft serial: 47256
- System (JASC): 3436 · Wind Shear Detection System
- Part: Windshear Warn
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

WINDSHEAR WARNING ACTIVATED DURING TAKEOFF ROLL.  ABORTED TAKEOFF AT 110 KNOTS AND RETURNED TO GATE.  MAINTENANCE DEFERRED WINDSHEAR SYSTEM PER MEL 34-44A.
